Blowup for the C¹ solutions of the Euler-Poisson equations of gaseous stars in Rᴺ

Research output: Contribution to journalArticles

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)627-633
JournalJournal of Mathematical Analysis and Applications
Volume383
Issue number2
DOIs
Publication statusPublished - 2011

Citation

Yuen, M. (2011). Blowup for the C¹ solutions of the Euler-Poisson equations of gaseous stars in Rᴺ. Journal of Mathematical Analysis and Applications, 383(2), 627-633. doi: 10.1016/j.jmaa.2011.05.048

Keywords

  • Blowup
  • C¹ solutions
  • Compact support
  • Euler-Poisson equations
  • First boundary condition
  • Initial value problem
  • Integration method
  • No-slip boundary condition
  • Repulsive forces
  • With pressure